自然科学版 英文版
自然科学版 英文版
自然科学版 英文版

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 13    No. 1    February 2006

[PDF Download]    [Flash Online]

    

Solving single-frequency phase ambiguity using parameter weights
fitting and constrained equation ambiguity resolution methods
YANG Ren-gui(阳仁贵)1, 2, OU Ji-kun(欧吉坤)1, YUAN Yun-bin(袁运斌)1,
ZHANG Ke-fei(张克非)3, WEN De-bao(闻德保)1, 2, Ron Grenfell3

1. Key Laboratory of Dynamic Geodesy, Institute of Geodesy and Geophysics,
Chinese Academy of Sciences, Wuhan 430077, China;
2. Graduate School of Chinese Academy of Sciences, Beijing 100039, China;
3. School of Mathematical and Geospatial Sciences, RMIT University, Australia

Abstract:Based on the structural characteristics of the double-differenced normal equation, a new method was proposed to resolve the ambiguity float solution through a selection of parameter weights to construct an appropriate regularized matrix, and a singular decomposition method was used to generate regularization parameters. Numerical test results suggest that the regularized ambiguity float solution is more stable and reliable than the least-squares float solution. The mean square error matrix of the new method possesses a lower correlation than the variance covariance matrix of the least-squares estimation. The size of the ambiguity search space is reduced and the search efficiency is improved. The success rate of the integer ambiguity searching process is improved significantly when the ambiguity resolution by using constraint equation method is used to determine the correct ambiguity integervector. The ambiguity resolution by using constraint equation method requires an initial input of the ambiguity float solution candidates which are obtained from the LAMBDA method in the new method. In addition, the observation time required to fix reliable integer ambiguities can be significantly reduced.

 

Key words: global position system; ill-conditioned state; parameter weight fitting method; constraint equation; integer ambiguity

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号